# SDR ASOA202006147038

- Difficulty date: June 14, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 44,895 hours, 28,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS HERE FOR A REPAIR OF A DOUBLER AT FRAME 4 AND STRINGERS 9L TO 11L DUE TO MORE DAMAGE FOUND. MAINTENANCE CUT OUT THE DAMAGE AREAS, FABRICATED FILLERS AND A NEW DOUBLER, INSTALLED REPAIR PARTS IAW ETD 2020-145-019642. ALLODINED,PRIMED AND PAINTED IAW EMB 145-CPM-51-21--04/05/06. ALL WORK ACCOMPLISHED AND WILL BE RELEASED BACK TO SERVICE.   5
